# SDR DALA2023102308695

- Difficulty date: October 18, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N873DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31984
- Aircraft time: 21,055 hours, 8,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4577144) FOUND ON SVC EMERGENCY LIGHTS AT SEAT 28-32 INOP. FOUND DEAD BATTERY (M2627) REPLACED SAME OPS CHECK PER B737 AMM 33-51.
